Slider

AARM Certification

Read more

Island Workshop

Read more

 

Hibiscus Workshop

Read more

Banyan Workshop

Read more

 

GCB Presentations

Read more

Day 1: Friday, February 2nd

7:00 – 7:30am Registration/Coffee Faculty Caloosa Foyer
7:30 – 7:45am Venue Introduction (.25 hrs) Dr. P. Everts, Dr. D. Harrell Caloosa Ballroom
7:45 – 8:00am AABRM Introduction (.25 hours) Dr. D. Harrell Caloosa Ballroom
8:00 – 8:45am Module I History of RM (.75 hrs) Dr. W. Qu Caloosa Ballroom
8:45 – 9:00am Module II Nomenclature/Concepts in RM (1.0 hrs) Dr. S. Shapiro Caloosa Ballroom
9:00 – 9:15am Coffee Break - Exhibits Faculty Caloosa Foyer
9:15 – 11:45am Module III Basic Sciences in RM (2.5 hrs) Dr. D. Harrell, Dr. B. Binzak Caloosa Ballroom
11:45 – 12:30pm Lunch Break - Exhibits Faculty Island Veranda
12:30 – 3:00pm Module IV Clinical Sciences in Rm (2.5 hrs) Dr. B. Binzak, Dr. S. Shapiro Caloosa Ballroom
3:00 – 3:45pm Module V Regulatory Sciences in RM (.75 hrs) Dr. B. Binzak Caloosa Ballroom
3:45 – 4:00pm Coffee Break - Exhibits Faculty Caloosa Foyer
4:00 – 05:00pm AABRM Written Examination (1.0 hrs) All Caloosa Ballroom

5:00 – 6:00pm

Exhibits All Caloosa Ballroom


 

Day 2: Saturday, February 3rd

6:30 – 7:10am Breakfast Coffee Faculty Caloosa Foyer
7:15 – 7:55am Introduction to Biological and Cellular therapies in MSK (0.70 hrs) Dr. P. Everts Caloosa Ballroom
7:55 – 8:30am Osteoarthritis joint injections with autologous biologics (0.6 hrs) Dr. R. Gardner Caloosa Ballroom
8:30 – 9:05am Basics and essentials of ultra sound echography (0.6 hrs) Dr. R. Carballido Caloosa Ballroom
9:05 – 9:40am Elbow and achilles tendinopathies with PRP (0.6 hrs) Dr. D. Crane Caloosa Ballroom
9:40 - 10:00am Sponsors product introductions All Caloosa Ballroom
10:00 – 10:20am Coffee Break - Exhibits Faculty Caloosa Foyer
10:20 – 10:55am Rotator cuff tears and biological therapies, a review (0.6 hrs) Dr. G. Malanga Caloosa Ballroom
10:55 – 11:30pm Spinal disorders and biological treatments (0.6 hrs) Dr. A. Navani Caloosa Ballroom
11:30 – 11:50pm Sponsors product introductions Faculty Caloosa Ballroom
12:00 - 12:45pm Lunch Break - Exhibits Faculty                                  Island Veranda
1:00 - 5:15pm Workshops Hibiscus, Banyan, Caloosa (3 groups) All Caloosa Ballroom
5:30 - 6:00pm Closing and certifiates at Exhibits All Caloosa Ballroom

 


Workshops

Group A

1:00 - 2:15pm

Achilles and knee with ultrasound imaging
Achilles and knee PRP injections under ultrasound guidance

Dr. R. Gardner, Dr. D. Crane, Dr. Carballido Hibiscus Room
2:30 - 3:45pm

Shoulder and Elbow ultra sound imaging
Shoulder and Elbow PRP injection under ultra sound guidance

Dr. G. Malagna, Dr. D. Crane Banyan Room
4:00 - 5:15pm PurePRP®, PureBMC®, Adipose hands-on, mini lecture and lab intro
Spine pathology and C-arm imaging
Spine injections and biological injections under fluoroscopy
Dr. Stephens, Dr. Navani, M. James, E. Profiruk   Island Ballroom

 

Group B

1:00 - 2:15pm

Shoulder and Elbow ultra sound imaging
Shoulder and Elbow PRP injection under ultra sound guidance

Dr. G. Malagna, Dr. D. Crane Banyan Room
2:30 - 3:45pm     PurePRP®, PureBMC®, Adipose hands-on, mini lecture and lab intro
Spine pathology and C-arm imaging
Spine injections and biological injections under fluoroscopy                   
Dr. Stephens, Dr. Navani, M. James, E. Profiruk Island Ballroom
4: - 5:15pm Achilles and knee with ultrasound imaging
Achilles and knee PRP injections under ultrasound guidance
Dr. R. Gardner, Dr. D. Crane, Dr. Carballido Hibiscus Room

 

Group C

1:00 - 2:15pm PurePRP®, PureBMC®, Adipose hands-on, mini lecture and lab intro
Spine pathology and C-arm imaging
Spine injections and biological injections under fluoroscopy
Dr. Stephens, Dr. Navani, M. James, E. Profiruk Island Ballroom
2:30 - 3:45pm Achilles and knee with ultrasound imaging
Achilles and knee PRP injections under ultrasound guidance
Dr. R. Gardner, Dr. D. Crane, Dr. Carballido Hibiscus Room
4: - 5:15pm Shoulder and Elbow ultra sound imaging
Shoulder and Elbow PRP injection under ultra sound guidance
Dr. G. Malagna, Dr. D. Crane Banyan Room